# SDR UPS99229914

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CORROSION ON NR 5 FLAP TRACK AFT PAD.  REPAIR CARRIED OUT IAW OHM 20-20-01 AND UPS EO B727-5742-0651-J.
